INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 33
  • Download : 5
We show the vanishing viscosity limit to entropy shocks for the fractal Burgers equation in one space dimension. More precisely, we quantify the rate of convergence of the inviscid limit in L-2 for large initial perturbations around the entropy shock on any bounded time interval. This is the first result on the inviscid limit to entropy shock for the fractal Burgers equation with the quantified convergence, for large initial perturbations.
Publisher
INT PRESS BOSTON, INC
Issue Date
2020-01
Language
English
Article Type
Article
Citation

COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491

ISSN
1539-6746
DOI
10.4310/CMS.2020.v18.n6.a1
URI
http://hdl.handle.net/10203/278707
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
117155.pdf(204.31 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0